# SDR AALA20020344

- Difficulty date: March 19, 2002
- Submitted: May 21, 2002
- Operation: Air carrier
- Aircraft: N590AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53253
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON F/B SUPPORT STATION 1212 L29R-L30.  INSTALLED NEW FLOOR SUPPORT AT STATION 1212 L29R TO L30 SRM 51-01.  (M)
